Mathematics, Vol. 6, Pages 62: t-Norm Fuzzy Incidence Graphs

Research paper by John N. Mordeson, Sunil Mathew

Indexed on: 01 Jun '18Published on: 20 Apr '18Published in: Mathematics


It is the case that, in certain applications of fuzzy graphs, a t-norm, instead of a minimum, is more suitable. This requires the development of a new theory of fuzzy graphs involving an arbitrary t-norm in the basic definition of a fuzzy graph. There is very little known about this type of fuzzy graph. The purpose of this paper is to further develop this type of fuzzy graph. We concentrate on the relatively new concept of fuzzy incidence graphs.